# SDR USAA2015021900006

- Difficulty date: February 4, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, RT SIDE OF VERTICAL STABILIZER TORQUE BOX PANEL ON INSIDE SKIN IS DELAMINATED.  R & R TORQUE BOX PANEL IAW SRM 51-40 & DWG 175N2001-4.
